MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171062010
Medical Device Problem Codes Inflation Problem (1310); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): lit.G4 - pma/510(k) # field on 3500a form: k103751, k110122, k141521.
 
Event or Problem Description
It was reported that inflation and deflation issues occurred.The stenosed target lesion was located in the superficial femoral artery.A 6.0 x 200, 135cm mustang balloon catheter was advanced for dilatation.Two or three attempts were made to inflate the balloon.The balloon was not inflated until 8-10 atmospheres.The balloon was unable to fully inflate nor deflate.The procedure was completed using an alternate device.No patient complications were reported.
 
Event or Problem Description
It was reported that inflation and deflation issues occurred.The stenosed target lesion was located in the superficial femoral artery.A 6.0 x 200, 135cm mustang balloon catheter was advanced for dilatation.Two or three attempts were made to inflate the balloon.The balloon was not inflated until 8-10 atmospheres.The balloon was unable to fully inflate nor deflate.The procedure was completed using an alternate device.No patient complications were reported.It was further reported that it was fully removed as it was not able to inflated.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
D2b - pro code (product code): lit.G4 - pma/510(k) # field on 3500a form: k103751, k110122, k141521.The device was returned for evaluation.Visual inspection confirmed that the balloon was not folded, indicating prior exposure to positive pressure.The device was connected to an encore inflation unit and pressurized with deionized water to its rated burst pressure.No pressure loss or leakage was observed.A vacuum was subsequently applied, and the balloon fully deflated in 27 seconds, verified using digital timer, meeting the mustang specification requirement.The balloon was then inflated and deflated three additional times at its rated burst pressure, with no leaks observed.Evaluation of the balloon material revealed no abnormalities.Visual inspection of the markerbands and cutting blades identified no defects all blades were intact and securely bonded to the balloon surface.The tip exhibited no damage.Visual and tactile assessment of the catheter shaft found no defects.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20762203
Report Number2124215-2024-72913
Device Sequence Number18457479
Product Code LIT
UDI-Device Identifier08714729793380
UDI-Public08714729793380
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171062010
Device Catalogue NumberH74939171062010
Device Lot Number0032593223
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer11/26/2024
10/10/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date12/10/2024
11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown